Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gon

Acuttane - Seborrhoeic Dermatitis With Every Pill!

Recommended Posts

(Sorry for my english)

I'm having a real hard time. I'm taking 20mg of Accutane for my cystic acne and it is causing me a hell of a seborrhoeic dermatitis with every pill (I have seborrhoeic dermatitis since I was a kid) I get a nasty flare up of seborrhoeic dermatitis about ten hours after I take the pill. Then I use a mix of protipic and ketoconazole cream that works really well and calms down the dermatitis and when I'm almost recovered, it's time for the next pill and it comes again! another dermatitis flare up!. These are the strongest flare up I've ever have in my life, which includes my whole face, head,ears, neck and chest. It is very agressive and the itching is driving me crazy, it is as bad as it can be. My derm doesn't believe me that Accutane is causing this. Am I the only one who get this nasty side effect? I've done an extensive research in google and all I can find is that Accutane actually is used to treat seborrhoeic dermatitis ! Why the hell is this happening to me? It doesn't make sence. I'm afraid I will have to stop Accutane again, I'm fighting with this effect as much as I can but the situation is unbearable. I'm even having nightmares about the itch. All this situation is affecting me psychologically, I'm very depressed because this is my third attempt with Accutane and I was not willing to give up this time, otherwise, the acne will kill my face. I don't have any good option. All I want is to reach my cumulative dose, but it will take a lot of time of suffering.

Link to comment
Share on other sites

I'd seriously urge you to reduce your dosage to 10mg.

In many case studies and from what I read on forum members' experiences it's shown to be just as affective at cutting oil as 20mg and actually improves seb derm symptoms in many instances (cutting the sebum reduces the bacteria that feed on the sebum and therefore reduces the skin's allergic reaction and redness)

Link to comment
Share on other sites

I started with 5mg and the seborrhoeic dermatitis was almost as bad as it is with 20mg. I think the dose doesn't make a big difference in my case, It is a direct effect of the drug, which I can't explain. And the weird thing is that I actually have dry skin (even befores Accutane). It is a pretty strange combo of dry skin + seborrhoeic dermatitis + adult cystic acne (I'm 30 years old). My derm told me that it is the first time he sees a dry skin with seborrhoeic dermatitis. I've seen many dermatologist and nobody understand my condition.

Could it be Accutane pushing the sebum through the skin? No stop , or something like that..

Edited by gon
Link to comment
Share on other sites

Nope dosage doesn't matter! Odd thing is just like people with roscea some it makes worse some it helps and well some who never had it before seb derm or roscea developed it from accutane!

If it's bothering you that bad you can always stop

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×